The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (863 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 3, 1992, pp. 385–396
DOI: 10.4171/ZAA/598

Published online: 1992-09-30

On a Full Discretization Scheme for a Hypersingular Boundary Integral Equation over Smooth Curves

R. Kieser, B. Kleemann and A. Rathsfeld

In this paper we consider a quadrature method for a hypersingular integral equation arising from a boundary integral formulation for the Neumann problem in a two-dimensional domain with smooth boundary. We prove that this method is equivalent to the trigonometric.Galerkin method. Consequently, we obtain stability and asymptotic error estimates in the scale of Sobolev spaces. Finally, we present some numerical tests.

Keywords: Quadrature method, hypersingular integral equation

Kieser R., Kleemann B., Rathsfeld A.: On a Full Discretization Scheme for a Hypersingular Boundary Integral Equation over Smooth Curves. Z. Anal. Anwend. 11 (1992), 385-396. doi: 10.4171/ZAA/598